A Note on Isolate Domination Number of a Cubic Graph

Jump To References Section


  • Department of Engineering Sciences, Ramrao Adik Institute of Technology, D. Y. Patil Deemed to be University, Nerul, Navi Mumbai,400706 ,IN
  • Department of Mathematics, S. S. V. P.S’s. Late Kr. Dr., P. R. Ghogrey Science College, Dhule-424005 ,IN




Domination Number, Isolate Domination Number, Total Domination Number, Cubic Graphs, Private Neighbour.


In this note we provide a solution to the problem “Find a structural characterization of cubic graph for which the isolate domination number equals one plus its domination number.” We show that if G is a cubic graph of order n and if 6 | n, then the isolate domination number of G is the same as the domination number of G. We also prove that if G is a connected cubic graph with diam(G) > 2, then the isolate domination number is the same as the domination number.


Download data is not yet available.


Metrics Loading ...



How to Cite

Bhangale, S. T., & Pawar, M. M. (2023). A Note on Isolate Domination Number of a Cubic Graph. The Journal of the Indian Mathematical Society, 90(1-2), 67–74. https://doi.org/10.18311/jims/2023/31295



C. Berge, Theorie des graphes et ses applications, ,Collection Universitaire de Mathematiques, Dunod, Paris, 1958.

C. Berge, Theory of Graphs and its Applications , Methuen, London, 1962.

S. T. Bhangale and M. M. Pawar, Isolate and independent domination number of some classes of graphs , AKCE Int. J. of Graphs and Combinatorics, 16 (2019), 110–115. DOI: https://doi.org/10.1016/j.akcej.2018.08.005

I. S. Hamid and S. Balamurugam, Isolate domination in graphs Arab J. Maths. Sci., 22 (2015), 232–241. DOI: https://doi.org/10.1016/j.ajmsc.2015.10.001

F. Harary, Graph theory, Addison-Wesley Publishing Company, Inc 1969. DOI: https://doi.org/10.21236/AD0705364

M. A Henning and A. Yeo, Total Domination in Graphs Springer Monographs in Mathematics, 2013. DOI: https://doi.org/10.1007/978-1-4614-6525-6

O. Ore, Theory of Graphs, Amer. Math. Soc. Colloq. Publ.,38 (Amer. math. Soc., Providence, RI) 1962.

N. J. Rad, Some notes on isolate domination in graphs AKCE Int. J. Graphs and Combinatorics, 14 (2017), 112–117. DOI: https://doi.org/10.1016/j.akcej.2017.01.003

D. B. West, Introduction to Graph Theory, (second edition), Pearson Education, Inc., New Jersey, 2001.